Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

qMultiSum - a package for proving q-hypergeometric multiple summation identities
Author

Axel Riese
Organization: Johannes Kepler University
Department: Research Institute for Symbolic Computation
Journal / Anthology

Journal of Symbolic Computation
Year: 2003
Volume: 35
Page range: 349-376
Description

A Mathematica package for finding recurrences for q-hypergeometric multiple sums is introduced. Together with a detailed description of the theoretical background, we present several examples to illustrate its usage and range of applicability. In particular, various computer proofs of recently discovered identities are exhibited.
Subject

*Mathematics > Calculus and Analysis > Series
URL

http://www.risc.uni-linz.ac.at/research/combinat/risc/software/MultiSum
http://www.risc.uni-linz.ac.at/research/combinat/software/qMultiSum/index.php